MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 22MM; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 22MM; SCREW, FIXATION, BONE
Catalog Number 04.211.022S
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2022, the patient underwent an unknown surgery with the products in question.On an unknown date, the olecranon implants were removed as bone fusion was achieved.During the procedure, it was found that two of the screws were difficult to remove.One of the screws broke immediately upon turning the screw.The other screw broke when the entire plate was being turned while attempting to remove the screw.Patient outcome is stable.No further information is available.This report is for a 2.7mm ti va lckng scr slf-tpng with t8 stardrive recess 22mm.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2: additional procode: hrs d10: date of concomitant therapy is (b)(6) 2022.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Part:04.211.022s lot:8l93385 manufacturing site: werk selzach, supplier:früh verpackungstechnik ag, release to warehouse date:04 jan 2022, expiration date: 01 jan 2032.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part # 04.211.022, non-sterile lot # 546p519, manufacturing site: werk selzach, supplier:synthes usa hq, inc, release to warehouse date:08 dec 2021, device was used for treatment, not diagnosis.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 22MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 
3035526892
MDR Report Key17718732
Report Number8030965-2023-11302
Device Sequence Number7289074
Product Code HWC
UDI-Device Identifier10886982119032
UDI-Public(01)10886982119032
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.211.022S
Device Lot Number8L93385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2023
Initial Report FDA Received Date09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VA LOCKSCR ø2.7 HEAD 2.4 SELF-TAP L16 TA; VA LOCKSCR ø2.7 HEAD 2.4 SELF-TAP L22 TA; VA LOCKSCR ø2.7 HEAD 2.4 SELF-TAP L28 TA; VA LOCKSCR ø2.7 HEAD 2.4 SELF-TAP L36 TA; VA LOCKSCR ø2.7 HEAD 2.4 SELF-TAP L44 TA; VA-LCP OLECR PL 2.7/3.5 LE 4HO L116 TAN
Patient SexUnknown